MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CURVED BIPOLAR DISSECTOR

INTUITIVE SURGICAL, INC ENDOWRIST; CURVED BIPOLAR DISSECTOR
Model Number 471344-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.
 
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure, the curved bipolar dissector instrument developed a broken conductor wire.The procedure was completing as planned with no reported injury.

Brand Name
ENDOWRIST
Common Device Name
CURVED BIPOLAR DISSECTOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24467015
Report Number2955842-2026-13479
Device Sequence Number21415511
Product Code NAY
UDI-Device Identifier00886874121511
UDI-Public(01)00886874121511(11)240606(10)K10240606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471344-17
Device Catalogue Number471344
Device Lot NumberK10240606 0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2024-09-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown